End of this page section.

Begin of page section: Contents:

Publications

[77] An inverse problem involving a viscous Eikonal equation with applications in electropysiology
K. KUNISCH and P. TRAUTMANN
submitted, 2020
Preprint

[76] Data-driven recovery of optimal feedback laws through optimality conditions and sparse polynomial regression
B. AZMI and D. KALISE and K. KUNISCH
submitted, 2020
Preprint

[75] Optimal control of the 2D evolutionary Navier-Stokes equations with measure valued controls
E. CASAS and K. KUNISCH
submitted, 2020
Preprint

[74] On the convergence and mesh-independent property of the Barzilai-Borwein method for PDE-constrained optimization
B. AZMI and K. KUNISCH
submitted, 2020
Preprint

[73] Mixed and hybrid Petrov-Galerkin finite element discretization for optimal control of the wave equation 
G. PERALTA and K. KUNISCH
submitted, 2020
Preprint

[72] Well-Posedness of Evolutionary Navier-Stokes Equations with Forces of Low Regularity on Two-Dimensional Domains
E. CASAS and K. KUNISCH
submitted, 2020
Preprint

[71] Policy iteration for Hamilton-Jacobi-Bellman equations with control constraints
S. KUNDU and K. KUNISCH
submitted, 2020
Preprint

[70] Neural network based nonlinear observers
T. BREITEN and K. KUNISCH
submitted, 2020
Preprint

[69] Learning nonlocal regularization operators
G. HOLLER and K. KUNISCH
submitted, 2020
Preprint

[68] Semiglobal optimal feedback stabilization of autonomous systems via deep neural network approximation
K. KUNISCH and D. WALTER
submitted, 2020
Preprint

[67] Optimal control of the principal coefficient in a scalar wave equation
C. CLASON, K. KUNISCH and P. TRAUTMANN
submitted, 2019
Preprint

[66] Inverse problem of breaking line identification by shape optimization.
D. GHILLI, K. KUNISCH and V. KOVTUNENKO
Journal of Inverse and Ill-posed Problems, 28(1):119–135, 2019
doi: 10.1515/jiip-2019-0047
Preprint

[65] An existence and uniqueness theorem for the dynamics of flexural shells
P. PIERSANTI
Mathematics and Mechanics of Solids, 25(2):317-336, 2019
doi: 10.1177/1081286519876322
Preprint

[64] Numerical methods for static shallow shells lying over an obstacle
P. PIERSANTI and X. SHEN
Numerical Algorithms, 2020
doi: 10.1007/s11075-019-00830-7
Preprint

[63] A time-dependent obstacle problem in linearised elasticity
P. PIERSANTI
Nonlinear Analysis, 192:111660, 2020
doi: 10.1016/j.na.2019.111660
Preprint

[62] Global Stabilization of BBM–Burgers’ Type Equations by Nonlinear Boundary Feedback Control Laws: Theory and Finite Element Error Analysis
S. KUNDU and A.K. PANI
Journal of Scientific Computing, 81(2): 845–880, 2019
doi: 10.1007/s10915-019-01039-5
Preprint

[61] Global Stabilization of Two Dimensional Viscous Burgers' Equation by Nonlinear Neumann Boundary Feedback Control and its Finite Element Analysis
S. KUNDU and A.K. PANI
submitted, 2019
Preprint

[60] Global Stabilization of 2D Forced Viscous Burgers' Equation Around Nonconstant Steady State Solution by Nonlinear Neumann Boundary Feedback Control:Theory and Finite Element Analysis
S. KUNDU and A.K. PANI
submitted, 2019
Preprint

[59] Feedback stabilization of the three-dimensional Navier-Stokes equations using generalized Lyapunov equations.
T. BREITEN and K. KUNISCH
Discrete and Continuous Dynamical Systems - Series A (DCDS-A), 40(7): 4197-4229, 2020
doi: 10.3934/dcds.2020178
Preprint

[58] Tensor Decompositions for High-Dimensional Hamilton-Jacobi-Bellman Equations
S. DOLGOV, D. KALISE and K. KUNISCH
submitted, 2019.
Preprint

[57] Analysis of a nonlinear fluid-structure interaction model with mechanical dissipation and delay
G. PERALTA and K. KUNISCH
Nonlinearity, 32(12):5110–5149, 2019
doi: 10.1088/1361-6544/ab46f5
Preprint

[56] An Optimal Control Approach to Early Stopping Variational Methods for Image Restoration
A. EFFLAND, E. KOBLER, K. KUNISCH and T. POCK
submitted, 2019
Preprint

[55] Time-optimal control based rf pulse design under gradient imperfections
C.S. AIGNER, A. RUND, S.A. SEADA, S. MALIK, J.V. HANJAL, K. KUNISCH and R. STOLLBERGER
Magnetic Resonance in Medicine, 83(2):561–574, 2020
doi: 10.1002/mrm.27955
Preprint

[54] Optimal control of an energy-critical semilinear wave equation in 3d with spatially integrated control constraints
K. KUNISCH and H. MEINLSCHMIDT
Journal de Mathématiques Pures et Appliquées, published online 2020
doi: 10.1016/j.matpur.2020.03.006
Preprint

[53] Robust feedback control of nonlinear PDEs by numerical approximation of high-dimensional Hamilton-Jacobi-Isaacs equations.
D. KALISE, S. KUNDU and K. KUNISCH
submitted, 2019
Preprint

[52] Sensitivity analysis of the value function for infinite dimensional optimal control problems and its relation to riccati equations.
R. GUGLIELMI and K. KUNISCH
Optimization, 67(9):1461–1485, 2018.
doi:10.1080/02331934.2018.1476514
Preprint

[51] The effect of the terminal penalty in receding horizon control for a class of stabilization problems
K. KUNISCH and L. PFEIFFER
ESIAM: Control, Optimisation and Calculus of Variations, 2019, in press
doi:10.1051/cocv/2019037.
Preprint

[50] On a monotone scheme for nonconvex nonsmooth optimization with applications to fracture mechanics
D. GHILLI and K. KUNISCH
Journal of Optimization Theory and Applications, 183(2):609–641, 2019
doi: 10.1007/s10957-019-01545-4
Preprint

[49] Using sparse control methods to identify sources in linear diffusion-convection equations.
E. CASAS and K. KUNISCH
Inverse Problems, 35(11):114002(17pp), 2019.
doi:10.1088/1361-6420/ab331c.
Preprint

[48] Feedback Stabilization of the Two-Dimensional Navier-Stokes Equations by Value Function Approximation
T. BREITEN, K. KUNISCH and L. PFEIFFER
Applied Mathematics and Optimization, 80(3):599–641, 2019
doi:10.1007/s00245-019-09586-x.
Preprint

[47] A Hybrid Finite-Dimensional RHC for Stabilization of Time-Varying Parabolic Equations
B. AZMI and K. KUNISCH
SIAM Journal on Control and Optimization, 57(5):3496–3526, 2019.
doi:10.1137/19M1239787.
Preprint

[46] Simultaneous multislice refocusing via time-optimal control.
A.RUND, C.S. AIGNER, K. KUNISCH and R. STOLLBERGER
Magnetic Resonance in Medicine, 80(4):1416–1428, 2018
doi:10.1002/mrm.27124
Preprint

[45] Analysis and Performance of the Barzilai-Borwein Step-Size Rules for Optimization Problems in Hilbert Spaces
B. AZMI and K. KUNISCH
accepted for publication in Journal of Optimization Theory and Applications (JOTA), 2020
Preprint

[44] Oblique Projection Based Stabilizing Feedback for Nonautonomous Coupled Parabolic-ODE Systems
K. KUNISCH and S. RODRIGUES
Discrete & Continuous Dynamical Systems - A, 39(11):6355–6389, 2019.
doi:10.3934/dcds.2019276.
Preprint

[43] Analysis and Finite Element Discretization for Optimal Control of a Linear Fluid-Structure Interaction Problem with Delay
G. PERALTA and  K. KUNISCH
IMA Journal of Numerical Analysis, dry070, 11 2018
doi: 10.1093/imanum/dry070
Preprint

[42] Sparse and Switching Infinite Horizon Optimal Control with Nonconvex Penalizations
D. KALISE,  K. KUNISCH and Z. RAO
ESIAM: Control, Optimisation and Calculus of Variations, 2019, in press
doi:10.1051/cocv/2019038.
Preprint

[41] Time-optimality by distance-optimality for parabolic control systems
L. BONIFACIUS and K. KUNISCH
ESAIM: Mathematical Modelling and Numerical Analysis, 54(1):79–103, 2020
doi:10.1051/m2an/2019046.
Preprint

[40] A Bilevel Approach for Parameter Learning in Inverse Problems
G. HOLLER, K. KUNISCH and R.C.BARNARD
Inverse Problems, 34(11):115012, 2018
doi: 10.1088/1361-6420/aade77
Preprint

[39] Revisiting generalized FEM: a Petrov–Galerkin enrichment based FEM interpolation for Helmholtz problem
V. KOVTUNENKO and K. KUNISCH
Calcolo, 55(3):38, 2018
doi: 10.1007/s10092-018-0280-5
Preprint

[38] Numerical study of polynomial feedback laws for a bilinear control problem.
T. BREITEN, K. KUNISCH and L. PFEIFFER
Mathematical Control & Related Fields, 8(3-4):557–582, 2018
doi:10.3934/mcrf.2018023
Preprint

[37] Infinite-horizon bilinear optimal control problems: Sensitivity analysis and polynomial feedback laws.
T. BREITEN, K. KUNISCH and L. PFEIFFER
SIAM Journal on Control and Optimization, 56(5):3184–3214, 2018
doi: 10.1137/18M1173952
Preprint

[36] Inverse localization of earliest cardiac activation sites from activation maps based on the viscous Eikonal equation.
K. KUNISCH, A. NEIC, G. PLANK and P. TRAUTMANN
Journal of Mathematical Biology, 79:2033–2068, 2019
doi:10.1007/s00285-019-01419-3
Preprint

[35] Optimal control of the two-dimensional stationary navier-stokes equations with measure valued controls.
E. CASAS and K. KUNISCH
SIAM Journal on Control and Optimization, 57(2): 1328–1354, 2019
doi: 10.1137/18M1185582
Preprint

[34] Interface stabilization of a parabolic-hyperbolic pde system with delay in the interaction
G. PERALTA and K. KUNISCH
AIMS: Discrete and Continous Dynamical Systems - Series A, 38(6): 3055-3083, 2018
doi: 10.3934/dcds.2018133
Preprint

[33] Optimal control problem for systems of conservation laws, with geometric parameter, and application to the shallow-water equations
S. COURT, K. KUNISCH and L. PFEIFFER
Interfaces and Free Boundaries, 21:273–311, 2019
doi: 10.4171/IFB/424
Preprint

[32] Total variation regularization of multi-material topology optimization
C. CLASON, F. KRUSE and K. KUNISCH
ESIAM: Mathematical Modelling and Numerical Analysis, 52(1):275–303, 2018
doi: 10.1051/m2an/2017061
Preprint

[31] Explicit exponential stabilization of nonautonomous linear parabolic-like systems by a finite number of internal actuators
K. KUNISCH and S. RODRIGUES
ESIAM: Control, Optimisation and Calculus of Variations, 25:67, 2019
doi:10.1051/cocv/2018054.
Preprint

[30] Frequency-spares optimal quantum control
G. FRIESECKE, F. HENNEKE and K. KUNISCH
AIMS: Mathematical Control & Related Fields, 8(1):155–176, 2018.
doi: 10.3934/mcrf.2018007
Preprint

[29] Optimal Actuator Design Based on Shape Calculus
D. KALISE, K. KUNISCH and K. STURM
Mathematical Models and Methods in Applied Sciences, 28(13): 2667-2717, 2018
doi: 10.1142/S0218202518500586
Preprint

[28] Analysis of Optimal Control Problems of Semilinear Elliptic Equations by BV-Functions
E. CASAS and K. KUNISCH
Set-Valued and Variational Analysis, 27(2):355-379, 2019
doi: 10.1007/s11228-018-0482-7
Preprint

[27] Optimal Control of Elliptic Variational-Hemivariational Inequalities
Z. PENG and K. KUNISCH
JOTA (Journal of Optimization Theory and Applications), 178(1): 1-25, 2018
doi: 10.1007/s10957-018-1303-8
Preprint

[26] Receding Horizon Control for the Stabilization of the Wave Equation
B. AZMI and K. KUNISCH
AIMS: Discrete and Continous Dynamical Systems - Series A, 38:449 - 484, 2018
doi: 10.3934/dcds.2018021
Preprint

[25] Taylor expansions of the value function associated with a bilinear optimal control problem
T. BREITEN, K. KUNISCH and L. PFEIFFER
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 36(5):1361 – 1399, 2019
doi: 10.1016/j.anihpc.2019.01.001
Preprint

[24] On the one-Dimensional nonlinear monodomain equations with moving control
D. A. SOUZA and K. KUNISCH
Journal de Mathématiques Pures et Appliquées, 117: 94 -122, 2018
doi: doi.org/10.1016/j.matpur.2018.05.003
Preprint

[23] Junction conditions for finite horizon optimal control problems on multi-domains with continuous and discontinuous solutions
D. GHILLI, Z. RAO and H. ZIDANI
ESIAM: Control, Optimisation and Calculus of Variations, 25:79, 2019
doi: 10.1051/cocv/2018072
Preprint

[22] On Neumann problems for nonlocal Hamilton-Jacobi equations with dominating gradient terms
D. GHILLI
Calculus of Variations and Partial Differential Equations, 56:139, 2017
doi: 10.1007/s00526-017-1225-6
Preprint

[21] On the monotone and primal-dual active set schemes for lp-type problems, p ∈ (0,1]
D. GHILLI and K. KUNISCH
Computational Optimization and Applications (COAP), 72(1):45-85, 2019
doi:10.1007/s10589-018-0036-9
Preprint

[20] A monotone scheme for sparsity optimization in lp with p ∈ (0,1]
D. GHILLI and K. KUNISCH
IFAC-PapersOnline, Vol. 50, Issue 1, pag. 494-499, 2017
doi: 10.1016/j.ifacol.2017.08.102
Preprint

[19] Polynomial approximation of high-dimensional Hamilton-Jacobi-Bellman equations and applications to feedback control of semilinear parabolic PDEs
D. KALISE and K. KUNISCH
SIAM Journal on Scientific Computing, 40(2), A629-A652, 2018
doi: 10.1137/17M1116635
Preprint

[18] On the semi-global Stabilizability of the Korteweg-de Vries Equation via Model Predictive Control
B. AZMI, A.-C. BOULANGER and K. KUNISCH
ESIAM: Control, Optimisation and Calculus of Variations, 24(1):237–263, 2018.
doi:10.1051/cocv/2017001
Preprint

[17] Boundary feedback stabilization of the monodomain equations
T. BREITEN and K. KUNISCH
Mathematical Control and Related Fields, 7:369-391, 2017
doi: 10.3934/mcrf.2017013
Preprint

[16] Viscosity Methods for large Deviations Estimates of Multiscale Stochastic Processes
D. GHILLI
ESAIM:COCV, 24(2):605-637, 2018
doi: 10.1051/cocv/2017051
Preprint

[15] Hybrid Optimal Control Problems for a Class of Semilinear Parabolic Equations
S. COURT, K. KUNISCH and L. PFEIFFER
AIMS: Discrete and Continous Dynamical Systems - Series S, 11(6): 1031 -1060, 2018
doi: 10.3934/dcdss.2018060
Preprint

[14] A reduction method for Riccati-based control of the Fokker-Planck equation
T. BREITEN, K. KUNISCH and L. PFEIFFER
IFAC-PapersOnLine, 50(1):1631-1636, 2017
doi:10.1016/j.ifacol.2017.08.329
Preprint

[13] Inverse problems for linear parabolic equations using mixed formulations - Part 1: Theoretical analysis
A. MÜNCH and D. A. SOUZA
Journal of Inverse and Ill-posed Problems, 25(4):445-468, 2017
doi: 10.1515/jiip-2015-0112
Preprint

[12] On the Numerical Controllability of the Two-Dimensional Heat, Stokes and Navier-Stokes Equations
E. FERNÁNDEZ-CARA, A. MÜNCH and D. A. SOUZA
Journal of Scientific Computing, 70(2):819-858, 2017
doi:10.1007/s10915-016-0266-x
Preprint

[11] Optimal Control for a Class of Infinite Dimensional Systems Invloving an L∞ -term in the Cost Functional
S. COURT, K. KUNISCH and L. PFEIFFER
ZAMM - Journal of Applied Mathematics and Mechanics, 98(4): 569 - 588, 2018
doi: 10.1002/zamm.201600199
Preprint

[10] Proximal Methods for Stationary Mean Field Games with Local Couplings
L.M. BRICEÑO-ARIAS, D. KALISE and F.J. SILVA
SIAM Journal on Control and Optimization, 56(2), 801-836, 2018.
doi: 10.1137/16M1095615
Preprint

[9] Invisible control of self-organizing agents leaving unknown environments
G. ALBI, M. BONGINI, E. CRISTIANI and D. KALISE
SIAM Journal on Applied Mathematics, 76(4), 1683-1710, 2016
doi:10.1137/15M1017016
Preprint

[8] Infinite horizon sparse optimal control
D. KALISE, K. KUNISCH and Z. RAO
Journal of Optimization Theory and Applications 172 (2): 481–517, 2017
doi:10.1007/s10957-016-1016-9
Preprint

[7] Mean field control hierachy
G. ALBI, Y.-P. CHOI, M. FORNASIER and D. KALISE
Applied Mathematics and Optimization, 76(1):93-135, 2017
doi:10.1007/s00245-017-9429-x
Preprint

[6] Primal-dual active set strategy for large scale optimization of cardiac Defibrillation
C. NAGAIAH and K. KUNISCH
Applied Mathematics and Computation 292: 178-193, 2017
doi:10.1016/j.amc.2016.07.035
Preprint

[5] Stabilization by Sparse Controls for a Class of Semilinear Parabolic Equations
E. CASAS and K. KUNISCH
SIAM J. Control Optim., 55(1): 512–532, 2017
doi:10.1137/16M1084298
Preprint

[4] Local minimization algorithms for dynamic programming equations
D. KALISE, A. KRÖNER and K. KUNISCH
SIAM J. Sci. Comput., 38(3): A1587-A1617, 2016
doi:10.1137/15M1010269
Preprint

[3] On the Stabilizability of the Burgers' Equation by receding Horizon Control
B. AZMI and K. KUNISCH
SIAM J. Control Optim., 54(3): 1378-1405, 2016
doi:10.1137/15M1030352
Preprint

[2] Control strategies for the Fokker-Planck equation
T. BREITEN, K. KUNISCH and L. PFEIFFER
ESAIM:Control, Optimisation and Calculus of Variations 24(2): 741 - 763, 2018
doi:10.1051/cocv/2017046
Preprint

[1] Nonconvex penalization of switchingcontrol of partial differential equations
C. CLASON, K. KUNISCH and A. RUND
System and Control Letters 106:1-8, 2017
doi:10.1016/j.sysconle.2017.05.006
Preprint

End of this page section.

Begin of page section: Additional information:


End of this page section.